# SDR AALA201610199019

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,491 hours, 25,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Webbing
- Part number: 416N250126
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L-1 SLIDE "Y" HARNESS WEBBING IS WORN.  INSTALLED NEW L-1 SLIDE "Y" HARNESS PER WORK CARD 19C3125004.
